On Generalization of the Satisfiability Definition and Proof Rules With Remarks to my Paper: On Theses of the First‐Order Functional Calculus

Mathematical Logic Quarterly 8 (3‐4):267-276 (1962)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,466

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On Theses of the First‐Order Functional Calculus.Juliusz Reichbach - 1961 - Mathematical Logic Quarterly 7 (11‐14):175-184.
A Note on Theses of the First-Order Functional Calculus.Juliusz Reichbach - 1968 - Notre Dame Journal of Formal Logic 9 (4):335-339.
Generalization in First-Order Logic.Hugues Leblanc - 1979 - Notre Dame Journal of Formal Logic 20 (4):835-857.
On Characterizations of the First-Order Functional Calculus.Juliusz Reichbach - 1961 - Notre Dame Journal of Formal Logic 2 (1):1-15.
Completeness: From Gödel to Henkin.Maria Manzano & Enrique Alonso - 2014 - History and Philosophy of Logic 35 (1):1-26.

Analytics

Added to PP
2013-12-01

Downloads
10 (#881,849)

6 months
1 (#417,143)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations